Major® Ibuprofen Pain Relief

$7.34

:In stock

: 761946_BX

  • Manage fever, aches and other symptoms of illness with Major brand tablets, made with pain-relieving ibuprofen as the primary ingredient.
  • Relieves pain associated with head and toothaches, menstrual cramps and minor injuries such as sprains and strains.
  • Over-the-counter tablet can help to relieve cold symptoms such as fever and muscle and body aches.
  • Nonsteroidal anti-inflammatory drug (NSAID); safe for both adults and children aged 12 and older when managing fever or pain
  • Contains 200 milligrams of the active ingredient ibuprofen to help temporarily relieve pain and inflammation

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)